# SDR ASAA1149324

- Difficulty date: February 27, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO TRACK AT BS 767 IS BENT ON LOWER FLANGE.  REPAIRED IAW B737 400 SRM 53 00 53 FIG 201.
